# SDR UALA2013011100182

- Difficulty date: January 10, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 5,557 hours, 20,903 cycles
- Engine: Iae V2527A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Unknown
- Condition: Unknown
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL CABIN OVERHEAD LIGHTS ARE FLICKERING ON AND OFF.  PERFORMED A VISUAL INSPECTION OF NR 2 GEN FEEDER FIREWALL DISCONNECT.  NO DEFECTS FOUND.  ACP DEU A AND CIDS TEST NORMAL.
